# SDR ABXA20240913173

- Difficulty date: September 13, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 98,713 hours, 36,564 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON ROLL OUT TO TAKEOFF LEFT FMC FAIL EICAS MESSAGE DISPLAYED , AC ABORTED TAKE OFF AND TAXIED  OFF RUNWAY , THEY  PERFORMED QHR AND PERFORMED A FLIGHT CREW DEFFERRAL  IAW MEL ABX-34-61-1-1A. AND AC DEPARTED .
